Home > LIBRARY > JOURNALS > ARCHIVED_JOURNALS > HMNJ > > Iss. 9 (1994)
© 1992 Fung Chun-Ip and Siu Man-Keung
Fung, Chun-Ip and Siu, Man-Keung
"Mathematics for Math Majors: Loss of Self-esteem," Humanistic Mathematics Network Journal: Iss.
9, Article 8.
Available at: https://scholarship.claremont.edu/hmnj/vol1/iss9/8
Mathematics Commons, Scholarship of Teaching and Learning Commons, Science and Mathematics Education Commons
This article was a paper given at the International Conference of Mathematics Education-7, held in Quebec,1992